# SDR C1HA200382003

- Difficulty date: February 21, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE WARNING GROUND FAULT DECTOR LIGHT ILLUMINATED DURING FLIGHT.  PERFORMED FIRE WARNING TEST PROCEDURES COM 2.26.3 TESTED NORMAL REPOSITIONED FIRE LOOP GROUND TESTS NORMAL. PER MM 26-11-01
